Alert archive / Alabama / Gale Warnings in 2013
Gale Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Nov 25, 2013, 9:30 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2013, 9:30 PM CST (03:30 UTC)
- Expired
- Nov 26, 2013, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS74 KMOB 260330 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 930 PM CST MON NOV 25 2013 ...GALE WARNING IN EFFECT FOR TONIGHT OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA GULF WATERS... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY SYSTEM AND CHOCTAWHATCHEE BAY... ...GALE WATCH IN EFFECT FOR ALABAMA AND NORTHWEST FLORIDA GULF WATERS FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING WITH A SMALL CRAFT ADVISORY OTHERWISE IN EFFECT THROUGH LATE WEDNESDAY NIGHT... .A LOW PRESSURE SYSTEM OVER THE NORTHWESTERN GULF MOVES TO NEAR EXTREME SOUTHWESTERN ALABAMA TUESDAY MORNING THEN CONTINUES NORTHEAST AWAY FROM THE AREA THROUGH TUESDAY AFTERNOON. STRONG EASTERLY WINDS BECOME SOUTHERLY TONIGHT THEN SWITCH TO THE NORTHWEST ON TUESDAY AS THE LOW PRESSURE SYSTEM BRINGS A COLD FRONT THROUGH THE AREA. FREQUENT WIND GUSTS TO GALE FORCE ARE FORECAST TONIGHT OVER THE OPEN GULF WATERS. THE OFFSHORE FLOW INCREASES TUESDAY NIGHT WITH FREQUENT GUSTS TO GALE FORCE LIKELY AGAIN OVER THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS. GMZ650-655-670-675-261130- /O.UPG.KMOB.SC.Y.0063.000000T0000Z-131127T0300Z/ /O.NEW.KMOB.GL.W.0005.131126T0330Z-131126T1200Z/ /O.NEW.KMOB.SC.Y.0065.131126T1200Z-131127T0300Z/ /O.CON.KMOB.GL.A.0003.131127T0300Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 930 PM CST MON NOV 25 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TO 9 PM CST TUESDAY AND FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS: EAST TO SOUTHEAST WINDS 23 TO 28 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT. SOUTH WINDS 23 TO 28 KNOTS BECOMING WEST 18 TO 23 KNOTS ON TUESDAY. WINDS BECOMING NORTHWEST 25 TO 32 KNOTS TUESDAY NIGHT THROUGH WEDNESDAY MORNING WITH FREQUENT GUSTS TO GALE FORCE POSSIBLE. * SEAS: UP TO 8 TO 11 FEET OUT 20 NM AND 10 TO 12 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. THE GALE WATCH FOR TUESDAY EVENING HAS BEEN ISSUED DUE TO THE RISK THAT GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ GMZ630>635-261130- /O.CON.KMOB.SC.Y.0063.000000T0000Z-131127T2100Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 930 PM CST MON NOV 25 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST WEDNESDAY. * WINDS: SOUTHEAST WINDS 19 TO 24 KNOTS TONIGHT. SOUTH WINDS 19 TO 24 KNOTS BECOMING WEST 14 TO 17 KNOTS ON TUESDAY. WINDS BECOMING NORTHWEST 21 TO 26 KNOTS TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
053 WHUS74 KMOB 261006 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 406 AM CST TUE NOV 26 2013 ...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS UNTIL 9 AM CST WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM CST THIS MORNING UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY MORNING WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND WATERS... ...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM CST WEDNESDAY MORNING THROUGH LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS THE REGION TODAY AND BRING A STRONG COLD FRONT ACROSS THE MARINE AREA. STRONG SOUTHEASTERLY WINDS WILL SWITCH TO A NORTHWESTERLY DIRECTION IN THE WAKE OF THE FRONT AND PERSIST UNTIL SUBSIDING WEDNESDAY AFTERNOON INTO THURSDAY MORNING. FREQUENT WIND GUSTS TO GALE FORCE ARE EXPECTED OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS MORNING AND AGAIN LATER THIS EVENING THROUGH WEDNESDAY MORNING. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE OVER BAYS AND INLAND WATERS. GMZ650-655-670-675-261815- /O.EXT.KMOB.GL.W.0005.000000T0000Z-131126T1500Z/ /O.EXT.KMOB.SC.Y.0065.131126T1500Z-131127T0300Z/ /O.UPG.KMOB.GL.A.0003.131127T0300Z-131127T1500Z/ /O.NEW.KMOB.GL.W.0006.131127T0300Z-131127T1500Z/ /O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 AM CST TUE NOV 26 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE THIS MORNING...BECOMING WESTERLY 18 TO 23 KNOTS LATER TODAY. WINDS BECOMING NORTHWEST AND INCREASE TO 25 TO 32 KNOTS BY THIS EVENING AND CONTINUING THROUGH WEDNESDAY MORNING WITH FREQUENT GUSTS TO GALE FORCE. * SEAS: UP TO 8 TO 11 FEET OUT 20 NM AND 10 TO 12 FEET BEYOND 20 NM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-261815- /O.EXT.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 406 AM CST TUE NOV 26 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY. * WINDS: SOUTHEASTERLY WINDS 19 TO 24 KNOTS BECOMING WEST 14 TO 17 KNOTS LATER TODAY. WINDS BECOMING NORTHWEST 21 TO 26 KNOTS TUESDAY NIGHT. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. * WAVES: ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 25, 5:39 PM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 25, 5:39 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
539 PM CST MON NOV 25 2013
.AVIATION [26.00Z TAF ISSUANCE]...A WET PATTERN TO ADVANCE IN FROM
THE WEST AS A WAVE OF FRONTAL LOW PRESSURE...DEVELOPING ABOUT 200
MILES SOUTH OF LAKE CHARLES LA...LIFTS NORTHEAST TOWARD THE
MISSISSIPPI SOUND BY DAYBREAK TUESDAY. MVFR/IFR CIGS AND VSBY REDUCED
TO IFR CATEGORIES AT TIMES IN MODERATE TO LOCALLY HEAVY RAINS. A
GENERAL EASTERLY FLOW FORECAST TONIGHT 10 TO 15 KNOTS. WIND SHIFT
FORECAST TUESDAY AFTERNOON AND WILL PICK UP IN STRENGTH WITH GUSTS
BETWEEN 20 AND 25 KNOTS AS THE LOW PASSES OFF TO THE EAST. /10
&&
.PREV DISCUSSION... /ISSUED 335 PM CST MON NOV 25 2013/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...A DEEP UPPER LOW
ADVANCES ACROSS TEXAS AND INTO LOUISIANA THROUGH TUESDAY AND BEGINS
TO PHASE WITH AN EQUALLY VIGOROUS NORTHERN STREAM SYSTEM ADVANCING
ACROSS THE PLAINS. A SURFACE LOW OVER THE NORTHWESTERN GULF MOVES TO
NEAR EXTREME SOUTHWESTERN ALABAMA TUESDAY MORNING AND CONTINUES EAST-
NORTHEAST TO SOUTHWESTERN GEORGIA LATE TUESDAY AFTERNOON.
PRECIPITABLE WATER VALUES INCREASE TO 1.5-2 INCHES TONIGHT...WITH THE
HIGHEST VALUES NEAR THE COAST AND AROUND 225 PERCENT OF NORMAL...THEN
THE BEST DEEP LAYER MOISTURE SHIFTS EASTWARD ON TUESDAY WITH THE
MOVEMENT OF THE DEEP SYSTEM. ISENTROPIC LIFT SEEN IN 295-300K LAYER
BECOMES STRONG THROUGH THIS EVENING AND OVERNIGHT...AND WITH A WARM
FRONT EXPECTED TO MOVE INTO THE COASTAL PORTION OF THE AREA ENHANCING
LOW LEVEL LIFT....EXPECT THE HIGHEST QPF VALUES OVER THE SOUTHERN
PORTION OF THE AREA TONIGHT. THE BEST LIFT SHIFTS EASTWARD TUESDAY
MORNING WITH THE WARM FRONT PUSHING FURTHER NORTH WHILE A COLD FRONT
ADVANCES ACROSS THE MID SECTION OF THE FORECAST AREA. THE COLD FRONT
MOVES QUICKLY OVER THE REMAINDER OF THE FORECAST AREA EARLY TUESDAY
AFTERNOON WITH FAIRLY STRONG LAYER LIFTING SEEN IN 295-300K LAYER IN
THE WAKE OF THE FRONT. THE HIGHEST QPF AMOUNTS WILL BE OVER THE
EASTERN PORTION OF THE AREA WHERE BOTH THE HIGHEST DEEP LAYER
MOISTURE AND BEST DEEP LAYER LIFT WILL BE PRESENT...WITH QPF AMOUNTS
TAPERING OFF TUESDAY AFTERNOON. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE THROUGH TUESDAY.
THE BULK OF THE FORECAST AREA REMAINS SUFFICIENTLY STABLE TO SUPPORT
JUST RAIN THROUGH TUESDAY...BUT SURFACE BASED CAPES INCREASE
MODESTLY LATE TONIGHT AS THE WARM FRONT ADVANCES INTO THE COASTAL
PORTION. SURFACE BASED CAPES INCREASE FURTHER TO AROUND 500 J/KG
TUESDAY MORNING INTO EARLY TUESDAY AFTERNOON MAINLY OVER THE
NORTHWEST FLORIDA PANHANDLE BEFORE VERY STABLE AIR FOLLOWS WITH THE
COLD FRONT. THE BEST SHEAR FOLLOWS THE WARM FRONT WITH 0-1 KM
HELICITIES OF 200-350 M2/S2...BUT THIS REMAINS OUT OF PHASE WITH THE
BEST INSTABILITY. AS A RESULT...WILL CONTINUE TO MENTION IN THE
HAZARDOUS WEATHER OUTLOOK THE POTENTIAL FOR SOME STRONG TO POSSIBLY
SEVERE STORMS MAINLY OVER THE NORTHWEST FLORIDA PANHANDLE ON
TUESDAY. TEMPERATURES WILL BE NEAR TEN DEGREES ABOVE NORMAL TONIGHT
FOR MUCH OF THE AREA THEN SEVERAL DEGREES BELOW NORMAL ON TUESDAY.
/29
THE SURFACE LOW WILL QUICKLY MOVE WELL EAST OF THE AREA TUESDAY
NIGHT...POSITIONED ACROSS THE CAROLINAS BY MIDNIGHT. MEANWHILE...THE
UPPER LEVEL SHORTWAVE OVER LOUISIANA IS FORECAST TO OPEN UP AS IT
MOVES ACROSS OUR AREA...WITH THE SHORTWAVE PHASING WITH A NORTHERN
STREAM SYSTEM OVER GEORGIA BY 12Z WEDNESDAY. A DRY SLOT IS LIKELY TO
PUNCH INTO THE AREA DURING PART OF THE EVENING HOURS...WHICH WILL
RESULT IN A BREAK IN THE PRECIPITATION. HOWEVER...SIGNIFICANT WRAP
AROUND MOISTURE AND LIFT ON THE BACKSIDE OF THE TROUGH WILL MOVE
ACROSS SE MS DURING THE EVENING AND ACROSS THE AL/FL ZONES OVERNIGHT.
THEREFORE...WRAP AROUND LIGHT RAIN IS EXPECTED TO MOVE ACROSS THE
REGION...WITH ALL PRECIP ENDING BY SUNRISE WEDNESDAY. COLD AIR
ADVECTION WILL RESULT IN LOW LEVEL THICKNESSES QUICKLY DROPPING
THROUGH THE NIGHT AND THERE REMAINS A SMALL POTENTIAL FOR SOME
SLEET/SNOW TO MIX IN WITH THE RAIN ACROSS THE FAR INLAND ZONES JUST
BEFORE THE PRECIP COMES TO AN END. THE GFS IS THE MOST AGGRESSIVE
WITH CROSS SECTIONS SHOWING SIGNIFICANT OMEGA AND DEEP LAYER MOISTURE
IN THE DENDRITIC GROWTH ZONE FOR A SHORT TIME AROUND MIDNIGHT OVER THE
NW CWA. THE ECMWF AND NAM ARE MUCH QUICKER IN BRINGING DRIER AIR
INTO THE AREA...WHICH WOULD GREATLY LIMIT ANY CHANCE FOR A WINTRY
MIX. THEREFORE...WILL KEEP ALL PRECIP AS RAIN FOR THE TIME BEING.
EVEN IF A WINTRY MIX WERE TO OCCUR...IT WOULD BE BRIEF IN NATURE WITH
NO ACCUMULATIONS. LOWS WILL DROP INTO THE LOW 30S INLAND WITH UPPER
30S TO AROUND 40 EXPECTED CLOSE TO THE COAST. BREEZY CONDITIONS
THROUGH THE NIGHT WILL RESULT IN WIND CHILLS IN THE 20S ALONG AND
WEST OF I-65 WITH LOWER 30S FURTHER EAST. 34/JFB
LONG TERM (WEDNESDAY THROUGH MONDAY)...STRONG LOW LEVEL COLD AIR
ADVECTION WILL CONTINUE ON WEDNESDAY AS THE AXIS OF THE LONGWAVE
TROUGH MOVES TO THE EASTERN SEABOARD. 1000-850 MB THICKNESSES ARE
FORECAST TO REMAIN IN THE 1290-1300 METER RANGE THROUGH THE DAY WITH
NO INCREASE DURING THE DAY. THEREFORE...IT WILL BE VERY DIFFICULT FOR
TEMPS TO CLIMB AND HIGHS ARE ONLY FORECAST TO REACH THE LOW 40S WELL
INLAND AND LOW 50S ALONG THE IMMEDIATE COAST. IT WILL ALSO BE A
BLUSTERY DAY WITH FREQUENT WIND GUSTS OF 20 TO 25 MPH KEEPING WIND
CHILLS IN THE 30S OVER A LARGE PORTION OF THE AREA. A 1032 MB HIGH
SETTLES ACROSS THE REGION THURSDAY NIGHT...ALLOWING WINDS TO
DECREASE. WITH CLEAR SKIES AND A VERY DRY AIRMASS...TEMPS ARE
EXPECTED TO QUICKLY FALL THROUGH THE NIGHT WITH WIDESPREAD 20S
EXPECTED BY THANKSGIVING MORNING. EVEN COASTAL AREAS ARE EXPECTED TO
DROP BELOW FREEZING. A HARD FREEZE (LOWS OF 20 DEGREES) IS
POSSIBLE NORTH OF THE HIGHWAY 84 CORRIDOR. THANKSGIVING DAY WILL BE
DRY AND COLD WITH HIGHS ONLY REACHING THE UPPER 40S TO LOWER 50S.
HOWEVER...WINDS WILL BE LIGHTER WHICH WILL KEEP WIND CHILLS CLOSE TO
THE ACTUAL TEMPERATURE. ANOTHER FREEZE IS EXPECTED FRIDAY MORNING
WITH LOWS IN THE MID 20S WELL INLAND TO LOWER 30S ALONG THE COAST.
TEMPS WILL GRADUALLY MODERATE FRIDAY THROUGH THE WEEKEND AS THE SFC
HIGH SHIFTS EAST AND SEMI ZONAL UPPER FLOW DEVELOPS. TEMPS WILL
REMAIN BELOW SEASONAL LEVELS FRIDAY...BUT WARM BACK TO NORMAL LEVELS
BY SUNDAY. A CHANCE OF RAIN RETURNS TO THE FORECAST FOR NEXT MONDAY
AS BOTH THE ECMWF AND GFS SHOW ANOTHER SHORTWAVE AFFECTING THE
REGION. 34/JFB
MARINE...A SURFACE LOW OVER THE NORTHWESTERN GULF
MOVES TO NEAR EXTREME SOUTHWESTERN ALABAMA TUESDAY MORNING THEN
CONTINUES EAST-NORTHEAST AWAY FROM THE AREA THROUGH TUESDAY
AFTERNOON. EASTERLY WINDS AROUND 25 KNOTS FOR MUCH OF THE MARINE AREA
BECOME SOUTHERLY 20-25 KNOTS TONIGHT THEN SWITCH TO THE NORTHWEST ON
TUESDAY AS THE LOW PRESSURE SYSTEM BRINGS A COLD FRONT THROUGH THE
AREA. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE TONIGHT. A
STRONGER PUSH OCCURS TUESDAY NIGHT WITH THE PASSAGE OF THE DEEP UPPER
LOW WITH THE NORTHWEST FLOW INCREASING TO 27-32 KNOTS... STRONGEST
OVER THE GULF WATERS. WITH THE STRONGER SUSTAINED WINDS...THE
LIKELIHOOD FOR GUSTS TO GALE FORCE IS INCREASED AND HAVE ISSUED A
GALE WARNING FOR TUESDAY EVENING THROUGH WEDNESDAY MORNING. A SMALL
CRAFT OTHERWISE IS IN PLACE THROUGH WEDNESDAY NIGHT...EXCEPT ENDING
WEDNESDAY AFTERNOON OVER THE BAYS AS THE OFFSHORE FLOW GRADUALLY
SUBSIDES AS HIGH PRESSURE BUILDS INTO THE REGION. A MODERATE TO
STRONG NORTHEAST FLOW FOLLOWS FOR FRIDAY THEN BECOMES LIGHT TO
MODERATE ON SATURDAY AS A STRONG SURFACE RIDGE IS ESTABLISHED OVER
THE SOUTHEAST STATES. /29
CLIMATE...THE FORECAST LOW OF 25 IN MOBILE FOR THANKSGIVING MORNING
WOULD TIE THE RECORD LOW FOR THE DAY (RECORD LAST SET IN 1938). THE
RECORD LOW FOR PENSACOLA ON THE 28TH IS 26 DEGREES...ALSO SET IN
1938.
AN INTERESTING NOTE...THE COLDEST LOW RECORDED ALL OF LAST WINTER IN
MOBILE WAS 27 DEGREES AND 31 DEGREES IN PENSACOLA. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 54 58 36 46 25 / 100 100 70 05 00
PENSACOLA 57 66 39 50 30 / 100 100 70 05 00
DESTIN 60 72 42 53 34 / 100 100 70 10 00
EVERGREEN 52 61 35 44 22 / 100 100 70 10 00
WAYNESBORO 47 53 32 43 21 / 100 100 70 05 00
CAMDEN 49 56 33 42 21 / 100 100 70 10 00
CRESTVIEW 55 69 39 49 24 / 100 100 70 10 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
ZONES: MISSISSIPPI SOUND...NORTHERN MOBILE BAY...PENSACOLA
BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE BAY...
SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...
GALE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
60 NM...
SMALL CRAFT ADVISORY UNTIL 9 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Nov 25, 2:23 PM CST, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 223 PM CST MON NOV 25 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261245- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 223 PM CST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM DEVELOPING OVER THE WESTERN GULF OF MEXICO TODAY IS FORECAST TO MOVE EAST-NORTHEAST...MOVING TO NEAR COASTAL ALABAMA LATE TONIGHT. AN INCREASED COVERAGE OF RAINFALL IS FORECAST LATE THIS AFTERNOON AND BECOMING WIDESPREAD TONIGHT WITH LOCALLY HEAVY RAINFALL LIKELY. ONE TO TWO INCHES OF RAIN ARE EXPECTED WITH THIS STORM SYSTEM THROUGH TONIGHT...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A FEW EMBEDDED THUNDERSTORMS ALONG THE COAST ARE ALSO POSSIBLE TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES AND A HIGH SURF ADVISORY IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE LOW CONTINUES EAST-NORTHEAST DURING THE DAY TUESDAY MOVING INTO GEORGIA BY EARLY EVENING. WIDESPREAD RAIN CONTINUES THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL LIKELY. AN ADDITIONAL ONE TO TWO INCHES OF RAIN ARE EXPECTED...ESPECIALLY EAST OF I-65. ISOLATED TO SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR. SOME STORMS COULD BECOME STRONG TO POSSIBLY SEVERE OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY. A HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY REMAIN IN EFFECT THROUGH TUESDAY EVENING. MUCH COLDER AIR WILL FLOW INTO THE REGION TUESDAY NIGHT THROUGH THANKSGIVING...AND OVERNIGHT LOWS IN THE TWENTIES ARE EXPECTED FOR MOST OF THE AREA WEDNESDAY NIGHT. THESE COLD TEMPERATURES MAY RESULT IN A HARD FREEZE WEDNESDAY NIGHT NORTH OF HIGHWAY 84. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-261245- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 223 PM CST MON NOV 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG EASTERLY WINDS BECOME SOUTHEASTERLY TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE POSSIBLE. THESE CONDITIONS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG SOUTHEASTERLY WINDS BECOME NORTHERLY THROUGH TUESDAY EVENING THEN SUBSIDE ON THURSDAY. A GALE WATCH IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR FREQUENT GUSTS TO GALE FORCE. A SMALL CRAFT ADVISORY IS OTHERWISE IN EFFECT THROUGH WEDNESDAY NIGHT. SOME STORMS COULD BE STRONG ON TUESDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 8:48 PM CST | Coastal Flood Statement | MOB | 16 hr | |
| Nov 25, 9:30 PM CST | Small Craft Advisory | MOB | 24 hr | |
| Nov 26, 12:26 AM CST | Wind Advisory | MOB | 9 hr | |
| Nov 26, 3:51 AM CST | Wind Advisory | MOB | 29 hr | |
| Nov 26, 4:06 AM CST | Gale Warning | MOB | 29 hr | |
| Nov 26, 9:16 AM CST | Special Marine Warning | MOB | 89 min | |
| Nov 26, 3:10 PM CST | Freeze Watch | MOB | 12 hr | |
| Nov 26, 3:10 PM CST | Hard Freeze Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 12 hr |
| Nov 26, 9:41 AM CST | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.